You might have a tumor in your pituitary gland called prolactinoma. You should have it checked out by a gynecologist or an endocrinologist. Answer yeah its true, I suddenly started having a 14 day cycle, then I started producing breast milk after my doctor tried to put me on the pill to regulate these 14 day perods. i was later diagnosed with a macro prolactinoma by CT scan and discovery of elevated levels of the hormone prolactin in my blood. I was put on mediation now my periods come every 21 days wich is an improvement.
Having irregular periods does not mean it is the end of the world, only you have to make a better table and monitor your irregular periods to get the best day to have sex.
Maybe. Irregular periods can be caused by many factors. Stress, sickness, are just two factors that could result in irregular periods.
there is a possibility just to be sure you should have another test. But women can get irregular periods, its normal. It when you haven't had a period for 6 months that you should consult your doctor...
You need to go to the doctor's office or you could have irregular periods that's all i can think of
It may be your birth control if you are taking any they cause irregular periods.
I have been suffering lower back pain on the left side and Irregular periods
If you have had your periods and a negative result, it is unlikely that you are pregnant
See your Doctor as you may have irregular periods.
Everybody is different but that happened to me for the first 8 months :)
If you have recently started your periods, or are in the first year or so since it started then your periods may be irregular or late. They should fall into step.
Unless you usually have irregular periods, it's very likely that you're pregnant.
That'd be a bit unusual, but not impossible. Periods are often irregular in the beginning, and stress in particular can upset the schedule.
You can't really say because everybody is different. But it's usually the first 6 months that will be the most irregular.
It can take months for your periods get back to normal, especially if you are breast feeding you can miss periods or have long times between them. You can still get pregnant while breast feeding and having irregular periods though so you should still use contraception.
Some clarification of the question has been deleted. It is extremely UNlikely that the girl is pregnant.
yes you could be pregnant. some woman dont experience any symptoms at all. do a test. if its negative see your doctor to find out why your periods are late.
Not necessarily. Some people have irregular periods and can miss them for this long. Stress can be a contributing factor among many others.
After you stop the birth control pill, your cycles will return to their natural pattern within a couple of months. If your periods were irregular before you went on the pill, they're likely to be irregular after.
It could be implantation bleeding. Wait 2-3 days and test again.
You could be having irregular periods or be very young and then it can skip some but the test can also be faulty. Better to go to the clinic and take a blood test.
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
Now as you have a history of irregular periods you must see if you had unprotected sex in the past five months. then you should have it early.
This sounds like very irregular periods. The first thing I would do is take a pregnancy test to rule that out. Then if your test is negative or positive either way you need to contact your gynecologist either to figure out why your periods are so irregular or to start the planning for your baby.
well.it depends on when you think you may have gotten pregnant and how long you've been having symptoms.my sister had her period in the beginning of her pregnancy.if you've been having symptoms for several months with negative results and periods there may be other factors like stress,change of diet,weight loss etc.contact your doctor
Your pill is probably causing your periods to be irregular. This is a common symptom of taking the pill. You should tell your doctor about any changes you are having.